Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1961, Volume 29, Issue 3

The Estimation of Distributed Lags: A Comment<430:TEODLA>2.0.CO;2-M
p. 430-433

E. Malinvaud

This note discusses a technical difficulty in the estimation of distributed lag models with autocorrelated disturbances.

Log In To View Full Content

Journal News